# SDR A6WA201240527

- Difficulty date: May 9, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 22,346 hours, 22,272 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED SPOILERON & FLT SPOILERON CAUTION MESSAGE, FOLLOWED BY INBD & OTBD GROUND SPOILER MESSAGES.  ALL HYD PRESSURES AT 3000 PSI AND QUANTITIES ARE NORMAL.  C/W FIM RESET PROCEDURE = MESSAGE CLEARED.
